教師資料查詢 | 類別: 期刊論文 | 教師: 吳淑妃 WU SHU-FEI (瀏覽個人網頁)

標題:An Optimal Confidence Region for the Largest and the Smallest Means from a Multivariate Normal Distribution
學年105
學期1
出版(發表)日期2016/08/03
作品名稱An Optimal Confidence Region for the Largest and the Smallest Means from a Multivariate Normal Distribution
作品名稱(其他語言)
著者Wu, Shu-Fei; Chen, Hubert J.
單位
出版者
著錄名稱、卷期、頁數Communications in Statistics: Simulation and Computation 45(3), pp.952-967
摘要An optimal confidence region is proposed for obtaining the largest and the smallest means of a multivariate normal distribution with a common unknown variance and a non-negative correlation coefficient. The confidence region is compared to a class of asymmetric confidence regions, and the results show that it is uniformly better. Further, a design-oriented two-stage confidence region with a fixed width is also given. Finally, the optimal confidence region is applied to an experiment to measure the treatment effectiveness of a physical therapy with four independent groups and the result reveals that the proposed confidence region can provide some useful information.
關鍵字Confidence region;Fixed-width;Largest (smallest) mean;Least favorable configuration;Student
語言英文(美國)
ISSN1532-4141
期刊性質國外
收錄於SCI;
產學合作
通訊作者Chen, Hubert J.
審稿制度
國別美國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!